MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MAXZERO¿ EXTENSION SET, 1 MAXZERO¿ NEEDLE-FREE CONNECTOR SPIN MALE LUER LOCK; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MAXZERO¿ EXTENSION SET, 1 MAXZERO¿ NEEDLE-FREE CONNECTOR SPIN MALE LUER LOCK; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5301
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: medical device lot #: 21095723.Medical device expiration date: 13sep2024.Device manufacture date: 13sep2021.Medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using maxzero¿ extension set, 1 maxzero¿ needle-free connector spin male luer lock the device was difficult to unscrew.There was no report of patient impact.The following information was provided by the initial reporter, translated from swedish to english: lot no/batch no: several, unknown + 21095727 + 21095723.The spinner collar can now slip down to the other end of the hose.Difficult to unscrew with wet fingers - must be positioned exactly right to find the passage (just spins loose otherwise).Stuck ¿> need to use pen on cvk to get it off.Risk of cracking the cvk & risk of contaminating the cvk when you keep & fiddle to get it off.

Brand Name
MAXZERO¿ EXTENSION SET, 1 MAXZERO¿ NEEDLE-FREE CONNECTOR SPIN MALE LUER LOCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15317506
Report Number9616066-2022-01246
Device Sequence Number20141257
Product Code FPA
UDI-Device Identifier10885403230547
UDI-Public10885403230547
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2022
Device Catalogue NumberMZ5301
Device Lot Number21095727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Initial Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown